# SDR 201310310004

- Difficulty date: October 30, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Aircraft: V3HGJ
- Make and model: Cessna 208B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FOUR HUNDRED AND FORTY TWO LANDINGS, TIRE WENT FLAT WHILE PARKED.
